Follow
Scott Armstrong
Scott Armstrong
Professor, Courant Institute/New York University
Verified email at cims.nyu.edu - Homepage
Title
Cited by
Cited by
Year
Quantitative stochastic homogenization and large-scale regularity
S Armstrong, T Kuusi, JC Mourrat
Springer, 2019
2342019
Quantitative stochastic homogenization of convex integral functionals
SN Armstrong, CK Smart
Annales scientifiques de l'Ecole normale supérieure 49 (2), 423-481, 2016
2122016
An easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions
SN Armstrong, CK Smart
Calculus of Variations and Partial Differential Equations 37 (3), 381-384, 2010
1422010
Lipschitz regularity for elliptic equations with random coefficients
SN Armstrong, JC Mourrat
Archive for Rational Mechanics and Analysis 219, 255-348, 2016
1212016
The additive structure of elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Inventiones mathematicae 208 (3), 999-1154, 2017
1182017
Nonexistence of positive supersolutions of elliptic equations via the maximum principle
SN Armstrong, B Sirakov
Communications in Partial Differential Equations 36 (11), 2011-2047, 2011
1062011
Lipschitz estimates in almost‐periodic homogenization
SN Armstrong, Z Shen
Communications on pure and applied mathematics 69 (10), 1882-1923, 2016
1012016
Stochastic homogenization of Hamilton–Jacobi and degenerate Bellman equations in unbounded environments
SN Armstrong, PE Souganidis
Journal de Mathématiques Pures et Appliquées, 2011
832011
A finite difference approach to the infinity Laplace equation and tug-of-war games
SN Armstrong, CK Smart
832009
Variational methods for the kinetic Fokker-Planck equation
D Albritton, S Armstrong, JC Mourrat, M Novack
arXiv preprint arXiv:1902.04037, 2019
80*2019
Mesoscopic higher regularity and subadditivity in elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Communications in Mathematical Physics 347, 315-361, 2016
792016
Principal eigenvalues and an anti-maximum principle for homogeneous fully nonlinear elliptic equations
SN Armstrong
Journal of Differential Equations 246 (7), 2958-2987, 2009
732009
Stochastic homogenization of level-set convex Hamilton–Jacobi equations
SN Armstrong, PE Souganidis
International Mathematics Research Notices 2013 (15), 3420-3449, 2013
712013
Elliptic regularity and quantitative homogenization on percolation clusters
S Armstrong, P Dario
Communications on Pure and Applied Mathematics 71 (9), 1717-1849, 2018
632018
Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions
S Armstrong, P Cardaliaguet
Journal of the European Mathematical Society 20 (4), 797-864, 2018
622018
Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations
S Armstrong, P Cardaliaguet, P Souganidis
Journal of the American Mathematical Society 27 (2), 479-540, 2014
602014
Quantitative stochastic homogenization of elliptic equations in nondivergence form
SN Armstrong, CK Smart
arXiv preprint arXiv:1306.5340, 2013
562013
Viscosity solutions of general viscous Hamilton–Jacobi equations
SN Armstrong, HV Tran
Mathematische Annalen 361, 647-687, 2015
542015
Partial regularity of solutions of fully nonlinear uniformly elliptic equations
SN Armstrong, L Silvestre, CK Smart
Arxiv preprint arXiv:1103.3677, 2011
522011
Quantitative stochastic homogenization and regularity theory of parabolic equations
S Armstrong, A Bordas, JC Mourrat
Analysis & PDE 11 (8), 1945-2014, 2018
502018
The system can't perform the operation now. Try again later.
Articles 1–20